# SDR AALA2019032540006

- Difficulty date: March 24, 2019
- Submitted: March 25, 2019
- Operation: Air carrier
- Aircraft: N924NN
- Make and model: Boeing 737823
- Aircraft serial: 33486
- Aircraft time: 19,090 hours, 7,756 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Expansion Joint
- Part number: 143A524035
- Condition: Cracked
- Location: Bs 540-541
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR EXPANSION JOINT CRACKED BETWEEN BS 540 AND 541, BETWEEN LBL 2 AND LBL 23. REPLACED THE EXPANSION JOINT IAW RD 51-00-05.
